CSpace
existenceofarrowdebreuequilibriumwithsshapedutilityfunction
Yang Xi
2007
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume023Issue:001Pages:149
AbstractThis paper characterizes the optimal solution of subjective expected utility with S-shaped utility function, by using the prospect theory (PT). We also prove the existence of Arrow-Debreu equilibrium.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36248
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yang Xi. existenceofarrowdebreuequilibriumwithsshapedutilityfunction[J]. actamathematicaeapplicataesinica,2007,023(001):149.
APA Yang Xi.(2007).existenceofarrowdebreuequilibriumwithsshapedutilityfunction.actamathematicaeapplicataesinica,023(001),149.
MLA Yang Xi."existenceofarrowdebreuequilibriumwithsshapedutilityfunction".actamathematicaeapplicataesinica 023.001(2007):149.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang Xi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang Xi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang Xi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.